English version English version
dr
Magdalena Nockowska-Rosiak

Zakład: Zakład modelowania matematycznego
Stanowisko: adiunkt
Pokój: 165
Telefon: (+48) 42 631-38-57
e-mail: magdan@p.lodz.pl
Dyżur:
Strona WWW: http://cmf.p.lodz.pl/magdan/

Doktoranci:

  • Piotr Hachuła, O pewnych własnościach nieliniowych układów równań różnicowych stosowanych w modelowaniu zjawisk mikroekonomicznych, otwarty przewód (promotor pomocniczy)
  • Jankowski Robert, Własności rozwiązań równań różnicowych wyższych rzędów typu neutralnego, otwarty przewód (promotor pomocniczy)

Publikacje naukowe:

  • Magdalena Nockowska-Rosiak, Piotr Hachuła, Ewa Schmeidel, Existence of uncountably many asymptotically constant solutions to discrete nonlinear three-dimensional system with p-Laplacian, Discrete and Continuous Dynamical Systems - Series B (30 pkt.), 23(1) (2018), 369 -375, JCR
  • Robert Jankowski, Barbara Łupińska, Magdalena Nockowska-Rosiak, Ewa Schmeidel, Monotonic solutions of a higher-order neutral difference system, Discrete and Continuous Dynamical Systems - Series B (30 pkt.), 23(1) (2018), 253 -261, JCR
  • Piotr Hachuła, Magdalena Nockowska-Rosiak, Ewa Schmeidel, Neimark-Sacker Bifurcation in Demand-Inventory Model with Stock-Level-Dependent Demand, Discrete Dynamics in Nature and Society (20 pkt.), volume 2017 (2017), Article ID 8162865, 10 pages, JCR
  • Magdalena Nockowska-Rosiak, Existence of uncountably many bounded positive solutions to higher-order nonlinear neutral delay difference equations, Advances in Difference Equations (15 pkt.), . (2016), 2016:198, DOI: 10.1186/s13662-016-0923-2,JCR
  • Magdalena Nockowska-Rosiak, Piotr Hachuła, Ewa Schmeidel, Stability of equilibrium points of demandinventorymodel with stock-dependent demand, Journal of Difference Equations and Applications (20 pkt.), 22:10 (2016), 1490-1500 JCR.
  • Agata Bezubik, Małgorzata Migda, Magdalena Nockowska-Rosiak, Ewa Schmeidel, Trichotomy of nonoscillatory solutions to second-order neutral difference equation with quasi-difference, Adv. Difference Equ., , (2015), DOI 10.1186/s13662-015-0531-6, JCR
  • Marek Galewski, Robert Jankowski, Magdalena Nockowska-Rosiak, Ewa Schmeidel, On the existence of bounded solutions for nonlinear second order neutral difference equations, Electron. J. Qual. Theory Differ. Equ., 72 (2014), 1-12, JCR
  • Magdalena Nockowska-Rosiak, A note on economic equilibrium with nonsatiated utility functions, Appl. Math, 40 (2013), 117-126
  • Magdalena Nockowska-Rosiak, A note on variational-type inequalities for (η,θ,δ)- pseudomonotone-type set-valued mappings in nonreflexive Banach spaces, Discuss. Math. Differ. Incl. Control. Optim., (2013),
  • Grzegorz Andrzejczak, Magdalena Nockowska-Rosiak, Bogdan Przeradzki, A note on Blasius type boundary value problems, Opuscula Math., 1 (2013), 5-17
  • Magdalena Nockowska-Rosiak, Economic equilibrium through varational inequalities, Appl. Math., 36 (2009), 43-58
  • Zdzisław Naniewicz, Magdalena Nockowska-Rosiak, System of variational inequalities related to economic equilibrium, Control Cybernet., 36 (2007), 889-909, JCR
  • Zdzisław Naniewicz, Magdalena Nockowska-Rosiak, On variational approach to economic equilibrium-type problem, Ann. Math. Sil., 20 (2006), 57-71

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65